| Model Number |
PCO2015FX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Bacterial Infection (1735); Cellulitis (1768); Purulent Discharge (1812); Erythema (1840); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Necrosis (1971); Hernia (2240); Impaired Healing (2378); Ascites (2596); Fluid Discharge (2686); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 ime e2402: locule of gas, sinus.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric hernia.It was reported that after implant, the patient experienced hemorrhagic collection, fat necrosis, fluid collection, infection, staph aureus; anaerobic organism, small locule of gas, abscess, infected hematoma, draining wound, cellulitis, swelling, erythema, purulent fluid, hernia recurrence, <(>&<)> leaking sinuses.Post-operative patient treatment included ct scan, hospitalization, exploration of wound, wash-out and evacuation of hematoma, use of drain, iv antibiotics, incision <(>&<)> drainage of abscess, wound care, <(>&<)> wound vac.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.The product was used for therapeutic treatment of epigastric hernia.It was reported that after implant, the patient experienced hemorrhagic collection, fat necrosis, fluid collection, infection, staph aureus; anaerobic organism, small locule of gas, abscess, infected hematoma, draining wound, cellulitis, swelling, erythema, purulent fluid, hernia recurrence, & leaking sinuses.Post-operative patient treatment included ct scan, hospitalization, exploration of wound, wash-out and evacuation of hematoma, use of drain, iv antibiotics, incision drainage of abscess, wound care, wound vac, mesh revision, mesh removal.
Additional Manufacturer Narrative
Additional info: b5, d6b, & additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.